MathSciNet Relay Station
MathSciNet bibliographic data
MR767610 46E15 (30H05 31A05)
Attele, K. R. M. Analytic multipliers of Bergman spaces. Michigan Math. J. 31 (1984), no. 3, 307–319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement